# SDR ASOA20130901102

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 32,757 hours, 24,742 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Computer
- Part number: 9650976003216216
- Part serial: 10204
- Condition: Shorted
- Location: Cockpit
- Part time: 17,085 hours, 13,704 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR REPORTED IN COCKPIT WITH TERRAIN MESSAGE ON EICAS.  MX R & R THE EGPWS COMPUTER WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
